MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012536-80
Medical Device Problem Codes Mechanical Jam (2983); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat an external iliac artery.The 8.0x80mm absolute self-expanding stent system (sess) was attempted to be deployed; however, resistance was noted with the thumbwheel.The sess was removed without issue as the sess could not deploy; however, it is unknown if the device partially or completely failed to deploy.Another same size absolute was used to successfully complete the procedure.There was no adverse patient effects and no clinically significant delay.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record of the reported lot could not be conducted because the lot number was not provided.It is possible that the distal shaft was bent in the anatomy and/or interaction with other devices resulted in preventing the shaft lumens from moving freely resulting in the reported mechanical jam and the reported activation/deployment failure; however this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key14647090
Report Number2024168-2022-06189
Device Sequence Number5720507
Product Code NIP
UDI-Device Identifier08717648176166
UDI-Public08717648176166
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012536-80
Device Catalogue Number1012536-80
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2022
Initial Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown